# SDR USAA050647

- Difficulty date: May 2, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Part number: 65B578392
- Condition: Corroded
- Location: Fuselage
- Part time: 64,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - GALLEY MOUNT PAD, 1.5 INCH L X .5 INCH W X .035 INCH D.  CORROSION; NO LEVEL OR TASK, STA 330, LBL 21.  REMOVED AND REPLACED IAW SRM.  (K)
